# SDR SWIA201742989

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 34,583 hours, 29,081 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Out Of Position
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT 330, LT 14TH DUCT WARNING MESSAGE.  C/W QRH MESSAGE DID NOT CLEAR.  DECLARED EMERGENCY.  FOUND DUCT LEAK LOOP DETECTOR TOUCHING 14TH STAGE DUCT IN ENGINE LEFT PYLON, REPOSITIONED LOOP. OPS CHECKED GOOD.
